| Model Number |
1040007 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device has been evaluated but not repaired.The device was scrapped.
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, "service required" codes were found in the ventilator's downloaded error log.The device's power management board, system board and internal battery need replaced to address the issues.